# SDR F3LA2016103100065

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 23,460 hours, 9,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 324131
- Part serial: 045207
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT POWER SUPPLY BATTERY FAULT. REPLACED THE BATTERY PACK, OPS CHECKED OK. IAW AMM 33-51-38 PB 401.
